MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012632-29
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a tortuous celiac artery lesion with 90% stenosis.A 9x29 mm omnilink elite balloon expanding stent was advanced; however, the device was unable to cross the lesion due to the use of 0.014 inch guide wire.The stent then came off the balloon while attempting to cross the lesion.A snare was used to retrieve the stent and everything was pulled out of the body together.Access was lost and the procedure was aborted.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that the omnilink elite stent delivery system (sds) was attempted to be delivered onto a 0.014 inch guide wire.It should be noted that the omnilink elite electronic instructions for use (ifu) specifies to use a 0.035¿ guide wire of appropriate length.In this case, it is unknown if the ifu deviation contributed to the reported event.A conclusive cause for the reported difficulties could not be determined; however, the subsequent unexpected medical intervention appears to be related to the operational context of the procedure.Factors that could contribute to failure to advance include, but are not limited to, patient anatomical morphology, inner lumen obstruction, patient disease state, pre-dilatation strategy, device placement technique, interaction with previously placed stents or accessory devices.Factors that may contribute to stent dislodgment include, but are not limited to, negative pressure during sheath removal, forced sheath removal, mishandling during product preparation for use, interaction with accessory devices, previously placed stents and/or patient disease state.In this case, it is possible that the device may have interacted with the tortuous celiac artery with 90% stenosis during advancement, causing the reported failure to advance.Further interaction with the challenging anatomy during advancement/positioning of the device may have contributed to the reported stent dislodgement; however, this cannot be confirmed.A snare device was used to retrieve the stent, and everything was pulled out of the body together.Access was lost and the procedure was aborted.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2017 - failure to follow steps / instructions.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25220121
Report Number2024168-2026-02050
Device Sequence Number21276864
Product Code NIO
UDI-Device Identifier08717648178542
UDI-Public(01)08717648178542(17)281031(10)5052141
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012632-29
Device Catalogue Number1012632-29
Device Lot Number5052141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic